Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#258053] of David B. Dunson

search www.stat.duke.edu.

Papers Published

  1. Dunson, DB; Herring, AH; Siega-Riz, AM, Bayesian Inference on Changes in Response Densities Over Predictor Clusters, Journal of the American Statistical Association, vol. 103 no. 484 (2008), pp. 1508-1517, ISSN 0162-1459 [doi]
    (last updated on 2017/12/11)

    Abstract:
    In epidemiology, it often is of interest to assess how individuals with different trajectories over time in an environmental exposure or biomarker differ with respect to a continuous response. For ease in interpretation and presentation of results, epidemiologists typically categorize predictors before analysis. To extend this approach to time-varying predictors, individuals can be clustered by their predictor trajectory, with the cluster index included as a predictor in a regression model for the response. This article develops a semiparametric Bayes approach that avoids assuming a prespecified number of clusters and allows the response to vary nonparametrically over predictor clusters. This methodology is motivated by interest in relating trajectories in weight gain during pregnancy to the distribution of birth weight adjusted for gestational age at delivery. In this setting, the proposed approach allows the tails of the birth weight density to vary flexibly over weight gain clusters. © 2008 American Statistical Association.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320